Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took birth control previous day, next day ejaculated inside. Should i be worried?

I have been taking birth control for a little over a year and usually about 2 or 3 times a month I forget to take a pill and take it either when I remember or the next day. This past week was the last week of my active pills and I forgot to take One on Monday and took two on Tuesday and forgot on Wednesday and took two on Thursday and have taken the rest normally. On Friday night my boyfriend ejaculated inside of me. Is plan b necessary?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Though you have made up the pills missed, it is better to be cautious in this cycle. Yet, the risk of conception appears to be less as you have already passed the ovulatory phase, if at all should ovulation occur. Wait for your period and if it does not, go for a pregnancy test and a follow up along with a trans-vaginal sonogram. Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor